Pacific Journal of Mathematics

Chaos in terms of the map $x\to\omega(x,f)$.

A. M. Bruckner and J. Ceder

Article information

Source
Pacific J. Math., Volume 156, Number 1 (1992), 63-96.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635130

Mathematical Reviews number (MathSciNet)
MR1182256

Zentralblatt MATH identifier
0756.58031

Subjects
Primary: 58F13
Secondary: 26A18: Iteration [See also 37Bxx, 37Cxx, 37Exx, 39B12, 47H10, 54H25] 58F03

Citation

Bruckner, A. M.; Ceder, J. Chaos in terms of the map $x\to\omega(x,f)$. Pacific J. Math. 156 (1992), no. 1, 63--96. https://projecteuclid.org/euclid.pjm/1102635130


Export citation

References

  • [ABCP] S. J. Agronsky, A. M. Bruckner,J. G. Cederand T. L. Pearson, Thestructure of -limit setsfor continuous functions, Real Analysis Exchange, 15 (1990), 483-510.
  • [BC] L. S. Block and W. A. Coppel,Stratification of continuous maps of aninter- val, Trans. Amer. Math. Soc, 297 (1986), 587-604.
  • [BCR] A. M. Bruckner, J. G. Ceder and M. Rosenfeld, On invariant setsfor func- tions, Bull. Inst. Math. Acad. Sinica, 3 (1975), 333-347.
  • [BH] A. M. Bruckner and T. Hu, Equicontinuity of iterates of an interval map, Tamkang J. Math., 21 (1990), 287-294.
  • [D] R. L. Devaney, Chaotic Dynamical Systems, Benjamin/Cummings Publ. Co., 1986.
  • [FShS] V. V. Fedorenko, A. N. Sharkovskii and J. Smital, Characterizations of weakly chaotic maps of the interval, Proc. Amer. Math. Soc, 110 (1990), 141-148.
  • [HOLE] M.J. Evans, P. D.Humke, C. M. Lee,and R. J. O'Malley, Characterizations of turbulent one dimensional mappings via -limit sets, Trans.Amer. Math. Soc, 326 (1991), 261-280.
  • [Ki] B. Kirchheim, A chaoticfunction with zero topologcalentropy having anon- perfect attractor,Math. Slovaca, 40 (1990), 267-272.
  • [K2] K. Kuratowski, Topology, vol. 1,, Academic Press, 1966.
  • [LY] T.-Y. Li and T. A. Yorke, Periodthree implies chaos, Amer. Math.Monthly, 82(1975), 985-992.
  • [P] C. Preston,Iterates of Maps on an Interval, Notes in Mathematics, vol. 999, Springer.
  • [SS] B. Schweizer and J. Smital, Measures of chaos and spectraldecomposition of dynamical systems on the interval (toappear).
  • [S] J. Smital, Chaotic functions with zero topological entropy, Trans. Amer. Math. Soc, 297 (1986), 269-282.
  • [Sh 1] A. N. Sharkovskii, Attracting sets containing no cycles, Ukrain.Mat. Zh.,20 (1968), 136-142.
  • [Sh 2] A. N. Sharkovskii, On attracting and attracted sets, Dokl.Akad. Nauk SSSR, 160 (1965); English transl. in Soviet Math. Dokl. 6 (1965), 268-270.